Discussions that mention allegra

Allergies board


Hello Everyone,

I had a case of all over body hives daily from February 7th to April 20th. My allergist started me out with a combination of Zyrtec 10 mg in the morning and Allegra 180 mg at night but they didn't even slow the hives down. Finally he added 100 mg of Doxepin daily which caused them to itch less, but I was still getting break out hives every day.

Finally on the 20th I got my first hive free day---this came two days after my GP doctor swapped out one of my blood pressure pills (Diovan) for something different. Over the past week, I've weaned myself off the Zyrtec and Allegra now, and I'm down to 25 mg of the Doxepin. I don't know if the Diovan was the cause of the hives, or if they were just ready to leave my system because of the comb of hive meds, but I'm glad they're gone! Anyone else out there have the hives due to Diovan? I've been taking it for five years.

My main question is this: All the while I was having hives my ankles and feet were swelling up quite a bit in the evening. This actually started a month or so before I got the hives. The GP doctor says it's related to the hives, but I'm worried that it's something else, not connected that is being overlooked. They are still swelling in the evenings, but not as much as they were when the hives were active. Anyone else have swollen ankles and feet with the hives? I had/have the swollen upper lip and eyes in the morning also.

I've have bounds with hives many times in my life, starting as an infant. I am so glad to have found this message board! It's nice to know I'm not the only itchy, blotchy person in the world! I've never known another person who has had the hives. People who've never had the hives don't have a clue how miserable they are, and they act like it's a big joke.

Blue Summer